| Catalog Number |
1125300-18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Angina (1710)
| Date of Event |
01/12/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The stent remains implanted in the patient.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of angina is listed in the xience alpine, everolimus eluting coronary stent system (eecss), instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that on (b)(6) 2016, a 3.0 x 18 mm xience alpine 3 x 18 mm stent was implanted in the mid left anterior descending coronary artery.Since this time, the patient has continued to experience angina.On (b)(6) 2017, a non-abbott stent was implanted, possibly overlapping the alpine stent; however, the patient continues to experience chest pain.Over the last 3 months, the patient has seen their cardiologist, but has not received any further treatment, only stress tests.There was no additional information provided.